| Model Number |
04.01.0400 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2025 lot 2339036: (b)(4) items manufactured and released on 21-oct-2024.Expiration date: 2029-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event following shoulder arthroplasties and causes are often unknown.In this case, the loosening likely resulted from poor bone quality and complex anatomical conditions following previous trauma, which limited the potential for osseointegration and mechanical stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 6 months after the primary, the patient came reporting pain due to a loose baseplate and the cause is unknown.The surgeon revised the all components except the stem.The surgery was completed successfully.